Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 399, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 22, 2005, 7:45 PM EDT for Bibb County, Georgia. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2005, 7:45 PM EDT (23:45 UTC)
- Expired
- Aug 22, 2005, 8:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Bibb County, GA
The radar
The Robins AFB radar (KJGX), 32 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 7:50 PM EDT | HAIL 0.75 | Macon, GA | PENNY-SIZED HAIL AT THE INTERSECTION OF INTERSTATE 475 AND HIGHWAY 80. |
| Aug 22, 7:50 PM EDT | HAIL 0.75 | Macon, GA | PENNY SIZE HAIL AT ATHE INTERSECTION OF INTERSTATE 475 AND HIGHWAY 80. |
| Aug 22, 8:05 PM EDT | HAIL 0.75 | Macon, GA | PENNY SIZE HAIL AT ATHE INTERSECTION OF INTERSTATE 475 AND HIGHWAY 80. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 999 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1280 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 222347 SVRFFC GAC021-230015- /O.NEW.KFFC.SV.W.0399.050822T2345Z-050823T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 745 PM EDT MON AUG 22 2005 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BIBB COUNTY IN CENTRAL GEORGIA * UNTIL 815 PM EDT * AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND GUSTS TO 60 MPH. THESE STORMS WERE LOCATED FROM CROSS KEYS TO MACON. THESE STORMS WERE MOVING SOUTH AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SKIPPERTON...RUTLAND...PAYNE AND DURESVILLE. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3293 8370 3272 8376 3267 8361 3283 8349 $$ KDF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 6:30 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Aug 22, 6:30 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 PM EDT MON AUG 22 2005 .SHORT TERM... THE UPPER LEVEL RIDGE THAT HAD PROVIDED US WITH HOT...HUMID DAYS THIS PAST WEEKEND WILL BECOME CENTERED OVER THE CENTRAL U.S. BY TONIGHT. A WEAK SURFACE FRONT LOCATED OVER EAST CENTRAL GEORGIA WILL PROVIDE A FOCUS FOR THUNDERSTORMS THROUGH THIS EVENING AND AGAIN TOMORROW AFTERNOON BEFORE IT SLIDES SOUTH ON THURSDAY AS SURFACE HIGH PRESSURE OVER THE NORTHEAST BUILDS DOWN THE MID ATLANTIC STATES. MODELS ARE ALL INDICATING SOME COOLING ALOFT BEGINNING TOMORROW WHICH WILL KEEP HEAT INDICES BELOW HEAT ADVISORY CRITERIA. WILL CONTINUE CURRENT HEAT ADVISORY THROUGH 6 PM THIS EVENING ACROSS SOUTHERN PORTIONS OF FORECAST AREA. .LONG TERM... GFS ADVERTISING SOME DRIER AIR FILTERING INTO FORECAST AREA AS SURFACE FRONT SLIDES SOUTHWARD AND SURFACE HIGH BUILDS INTO NORTH GEORGIA. STILL SOME UNCERTAINTY AS TO WHETHER FRONTAL BOUNDARY WILL SLIDE SOUTHWARD. FOR NOW WILL CONTINUE LOW CHANCE OVER CENTRAL AREAS ON FRIDAY...WITH ISOLATED CONVECTION SATURDAY AND SUNDAY. && .AVIATION... UPPER RIDGE RETROGRADING TO THE WEST AND WEAKENING. UPPER TROUGH MOVING THROUGH OHIO VALLEY AND INTO THE NORTHEAST WILL RESULT IN INCREASED NORTHWEST FLOW AND SUBSEQUENT EXPOSURE TO WEAK SHORT WAVES TRAVERSING THE NORTHERN PORTION OF THE REGION. WEAK SFC TROUGH ACROSS CENTRAL GEORGIA WILL MORE OR LESS REMAIN IN PLACE THROUGH TUE. CEILINGS... WIDESPREAD CB DEBRIS WILL LEAD TO BKN-OVC MID/HIGH CLOUDS THROUGH THE EVENING HOURS...BUT CIGS ACROSS THE N SHOULD REMAIN MOSTLY VFR. THE EXCEPTION WILL BE IN AREAS OF SCT TSRA...WHICH BASED ON LOCATION OF SFC TROUGH SHOULD STAY PRIMARILY ACROSS CENTRAL GA. WILL NEED TO WATCH FOR POSSIBLE REDEVELOPMENT ALONG WESTWARD MOVING OUTFLOW BOUNDARY IN NE/E CENTRAL GA THROUGH THE EVENING. FOR THE OVERNIGHT HOURS...THERE ARE STILL NO GOOD SIGNS OF LOW CLOUD DEVELOPMENT IN THE MORNING...DESPITE THE DEVELOPMENT OF EASTERLY FLOW. VISIBILITY... OVERALL VFR THROUGH THE EVENING. THERE WILL BE THE USUAL PROBLEMS WITH BR/HZ OVERNIGHT AND EARLY TUE MORNING...ESPECIALLY WITH AHN AND MCN. MCN AND AHN MAY SEE PERIODS OF IFR 09Z-13Z. EASTERLY FLOW WILL INCREASE THE THREAT OF LOWER VISIBILITIES DURING THE MORNING HOURS...ESPECIALLY FOR AHN. IN ADDITION...EASTERLY FLOW WILL RESULT IN INCREASING HAZE THROUGHOUT THE DAY...SO EXPECT PREVAILING MVFR AT MOST TAF SITES TUE. IN ADDITION...THERE WILL BE A GOOD CHANCE OF SHRA/TSRA AT MOST TAF SITES TUE AFT 18Z...ESPECIALLY CSG-MCN...WHICH MAY RESULT IN BRIEF PERIODS OF IFR-LIFR VISIBILITY. WX... SCT SHRA/TSRA...MAINLY ALONG-SOUTH OF LGC-MCN-AGS THROUGH 02Z...BUT WILL NEED TO WATCH OUTFLOW BOUNDARY IN EASTERN SECTIONS CREEPING WESTWARD TOWARD ATL. THIS MAY CAUSE REDEVELOPMENT THROUGH 04Z. FOR TUE...EXPECT SCT SHRA/TSRA AFT 18Z...ESPECIALLY CSG-MCN-AGS. WINDS... STILL WAITING FOR THE EASTERLY FLOW TO DEVELOP INTO THE ATL AREA...WHICH HAS ALREADY TAKEN PLACE IN THE AHN AREA. AS SFC TROUGH TO THE SOUTH OF THE AREA SLIDES FURTHER WEST...EXPECT EAST FLOW TO BE SEEN IN EARNEST. SPEEDS SHOULD REMAIN LESS THAN 10KTS THROUGH TAF VALID PERIOD. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 74 89 73 89 / 30 40 20 40 ATHENS 73 89 71 88 / 40 50 30 40 GAINESVILLE 72 85 70 86 / 40 50 20 50 ROME 72 90 72 92 / 40 50 20 50 COLUMBUS 76 92 75 94 / 30 40 20 40 MACON 75 92 74 93 / 40 50 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 6 PM MONDAY FOR GAZ039-GAZ049-GAZ050-GAZ051- GAZ060-GAZ061-GAZ062-GAZ069-GAZ071-GAZ072-GAZ073-GAZ074-GAZ075- GAZ076-GAZ078-GAZ079-GAZ080-GAZ081-GAZ082-GAZ083-GAZ084-GAZ085- GAZ086-GAZ089-GAZ090-GAZ091-GAZ092-GAZ093-GAZ094-GAZ095-GAZ096- GAZ097-GAZ098-GAZ102-GAZ103-GAZ104-GAZ105-GAZ106-GAZ107-GAZ108- GAZ109-GAZ110-GAZ111-GAZ112-GAZ113. && 12/19
Hazardous weather outlook, Aug 22, 4:37 PM EDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 437 PM EDT MON AUG 22 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231000- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 437 PM EDT MON AUG 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ..ISOLATED SEVERE THUNDERSTORMS POSSIBLE CENTRAL GEORGIA UNTIL SUNSET.. ..ISOLATED THUNDERSTORMS POSSIBLE AFTER SUNSET.. .SYNOPSIS... THE LARGE UPPER HIGH...THAT HAS DOMINATED THE REGION FOR THE PAST COUPLE OF DAYS...IS WEAKENING AND WILL SHIFT WEST DURING THE NEXT FEW DAYS. THIS WILL ALLOW A NORTHWEST FLOW ALOFT TO DEVELOP OVER THE REGION AS A FALL-LIKE UPPER TROUGH MOVES THROUGH NEW ENGLAND. A WEAK SURFACE BOUNDARY WILL SINK SOUTH INTO SOUTH GEORGIA...AND REMAIN IN PLACE FOR THE NEXT FEW DAYS. .PRIMARY HAZARD... THE PRIMARY HAZARD FROM THUNDERSTORMS THIS EVENING AND OVERNIGHT WILL BE CLOUD- TO-GROUND LIGHTNING. ISOLATED STORMS MAY BECOME SEVERE SOUTH OF A FRANKLIN...TO THOMASTON...TO MACON...TO LOUISVILLE LINE AND PRODUCE DAMAGING DOWN BURST WINDS AND PENNY-SIZED HAIL...PRIOR TO 8 PM EDT. .DISCUSSION... AS THE LARGE UPPER HIGH THAT HAS BEEN OVER THE REGION SHIFTS WEST TOWARD THE SOUTHERN PLAINS...NORTHWEST FLOW ALOFT WILL DEVELOP OVER THE REGION. A WEAK SURFACE LOW PRESSURE TROUGH ACROSS CENTRAL GEORGIA WILL REMAIN MORE OR LESS IN PLACE THROUGH WEDNESDAY. THIS TROUGH WILL SERVE AS A FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT THROUGH TUESDAY. ALONG AND SOUTH OF THIS BOUNDARY...CAPES OF 1500-2000 AND LIFTED INDICES TO -4 WILL BE IN PLACE UNTIL SUNSET. AFTER SUNSET...THE AIR MASS WILL QUICKLY STABILIZE ACROSS THIS REGION. NORTH OF THE WEAK SURFACE TROUGH ACROSS NORTH GEORGIA...A MUCH MORE STABLE AIR MASS EXISTS AND ONLY ISOLATED NON-SEVERE THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... BECAUSE OF THE ISOLATED NATURE OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING...SPOTTER AND EMERGENCY MANAGER ACTIVATION IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY AND WEDNESDAY...MAINLY ACROSS CENTRAL GEORGIA. ISOLATED THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH SUNDAY...AGAIN MAINLY ACROSS CENTRAL GEORGIA. RAB
In the hours before
Special weather statement, Aug 22, 6:30 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 PM EDT MON AUG 22 2005 GAZ049-050-222300- 630 PM EDT MON AUG 22 2005 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN IN GREENE AND MORGAN COUNTIES UNTIL 700 PM EDT... AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BUCKHEAD OR OVER LAKE OCONEE. THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM IS CAPABLE OF FREQUENT LIGHTNING...WIND GUSTS TO 40 MPH AND BRIEF HEAVY DOWNPOURS ALONG THE MORGAN AND GREENE COUNTY LINE. BOATERS ON LAKE OCONEE SHOULD SEEK SAFE HARBOR NOW. WAIT UNTIL THE STORMS HAVE COMPLETELY PASSED BEFORE RETURNING TO OPEN WATERS. THE STORM IS EXPECTED TO WEAKEN BY 700 PM EDT. KDF
Special weather statement, Aug 22, 6:43 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 643 PM EDT MON AUG 22 2005 GAZ016-024-222330- 643 PM EDT MON AUG 22 2005 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN AND FREQUENT LIGHTNING IN BANKS AND SOUTHERN WHITE COUNTIES UNTIL 730 PM EDT... AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 13 MILES NORTHWEST OF ALTO TO HOMER... MOVING SOUTHEAST AT 5 MPH. THESE THUNDERSTORMS ARE PRODUCING HEAVY DOWNPOURS WITH RAINFALL AMOUNTS OF ONE TO TWO INCHES PER HOUR. THIS WILL CAUSE SOME MINOR FLOODING OF SOME ROADWAYS. MOTORISTS SHOULD SLOW DOWN TO AVOID HYDROPLANING WAS WATER ACCUMULATES ON ROADWAYS. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE STORMS AS THEY MOVE SLOWLY OUT OF SOUTHERN WHITE COUNTY TOWARD BANKS COUNTY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Aug 22, 6:47 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 647 PM EDT MON AUG 22 2005 GAZ084-222315- 647 PM EDT MON AUG 22 2005 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN IN WILKINSON COUNTY UNTIL 715 PM EDT... AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER IRWINTON. THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 715 PM EDT. KDF
Special weather statement, Aug 22, 7:15 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 715 PM EDT MON AUG 22 2005 GAZ083-084-222345- 715 PM EDT MON AUG 22 2005 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN TWIGGS AND WILKINSON COUNTIES UNTIL 745 PM EDT... AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MYRICKS MILL...MOVING SOUTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES SOUTH ALONG THE TWIGGS AND WILKINSON COUNTY LINE. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FITZPATRICK AND JEFFERSONVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN BY 745 PM EDT. KDF
Special weather statement, Aug 22, 7:29 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 729 PM EDT MON AUG 22 2005 GAZ083-230000- 729 PM EDT MON AUG 22 2005 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...SMALL HAIL ...WIND GUSTS TO 50 MPH AND HEAVY RAIN IN TWIGGS COUNTY UNTIL 800 PM EDT... AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BULLARD AND MARION ALONG INTERSTATE 16...MOVING SOUTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES SOUTH ACROSS TWIGGS COUNTY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS AND MAY CAUSE HYDROPLANING. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 800 PM EDT. KDF
Special weather statement, Aug 22, 7:43 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 743 PM EDT MON AUG 22 2005 GAZ059-230015- 743 PM EDT MON AUG 22 2005 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN JASPER COUNTY UNTIL 815 PM EDT... AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF MONTICELLO...MOVING SOUTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES TOWARD MONTICELLO. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS STORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 2:49 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 26 min |
| Aug 22, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 37 min |
| Aug 22, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 30 min |
| Aug 22, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.